# SDR SIMA951721

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250AA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 301210
- Condition: Inoperative
- Location: Pax Stairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4351 - DURING DEBOARD, PILOT REPORTED EMERGENCY LIGHT ON PASSENGER STAIR WAS INOPERATIVE.  MTX RAI LIGHT ASSY SYSTEM, OPS CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (X)
